# SDR AALA202510318388

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 15,321 hours, 4,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A SMOKE LAVATORY SMOKE ECAM DISPLAYED FOR 3 SECONDS WHICH CLEARED ITSELF. FLIGHT CREW REPORTED THAT NO SMOKE WAS NOTED. MAINTENANCE PERFORMED OPERARIONAL CHECK OF LAVATORY SMOKE DETECTION PER AMM 26-17-00 WITH NO FAULTS NOTED.
